MAUDE Adverse Event Report: SYNTHES GMBH HANDLE QC FOR COMPACT AIR DRIVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH HANDLE QC FOR COMPACT AIR DRIVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 397.705
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the handle could not be cleaned and disinfected at the hospital because it disintegrated over time.No surgical involvement.No patient impacted.This report is for one (1) handle qc for compact air drive.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HANDLE QC FOR COMPACT AIR DRIVE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10750189
Report Number8030965-2020-08290
Device Sequence Number3060586
Product Code LXH
UDI-Device Identifier07611819127463
UDI-Public(01)07611819127463
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number397.705
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1